# SDR JJBA20210625035

- Difficulty date: June 25, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 40,577 hours, 26,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TOP EXTERNAL EMERGENCY LIGHT INOPERATIVE. R&R RH TOP EXTERNAL EMERGENCY LIGHT. OPS CHECK SAT. NO FURTHER DEFECTS NOTED AT THIS TIME.
